Citation: Peckerwood. "Instant Withdrawal: An Experience with Buprenorphine with Naloxone (Suboxone) (exp75705)". Erowid.org. Dec 15, 2008. erowid.org/exp/75705
Intravenous (IV) injection of crushed pills/tablets can be very dangerous due to unknown substances, binders, and fillers present. Any substance injected directly into the blood stream should be very pure. Clean needles and medically appropriate techniques should be used to avoid serious injury or death.]
I've been an opiate addict for years and (of coarse) my preferred delivery system is injection. I got one of these orange octagons so like every thing else, I shot it. I experienced instant withdrawal symptoms (diahrea, nausea). My whole body went tingly and I experienced extreme vertigo. I later found out that there is another drug in this pill which is an opiate inhibitor. I have yet to take as directed so it may be very good. Just my 2 cents.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.